TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 6.

Seyfarth, Ulrich ; Ranade, Kedar S. (2012):
Cyclic mutually unbiased bases, Fibonacci polynomials and Wiedemann's conjecture.
In: Journal of Mathematical Physics, 53 (6), AIP Publishing, ISSN 0022-2488,
DOI: 10.1063/1.4723825,
[Article]

Kern, Oliver ; Ranade, Kedar S. ; Seyfarth, Ulrich (2010):
Complete sets of cyclic mutually unbiased bases in even prime-power dimensions.
In: Journal of Physics A: Mathematical and Theoretical, 43 (27), IOP Publishing, ISSN 1751-8113,
DOI: 10.1088/1751-8113/43/27/275305,
[Article]

Ranade, Kedar S. ; Ali, M. (2007):
The Jamiolkowski Isomorphism and a Simplified Proof for the Correspondence Between Vectors Having Schmidt Number kand k-Positive Maps.
In: Open Systems & Information Dynamics, 14 (4), pp. 371-378. World Scientific Publishing, ISSN 1230-1612,
DOI: 10.1007/s11080-007-9062-2,
[Article]

Ranade, Kedar S. ; Alber, Gernot (2007):
Asymptotic correctability of Bell-diagonal qudit states and lower bounds on tolerable error probabilities in quantum cryptography.
In: Journal of Physics A: Mathematical and Theoretical, 40 (1), pp. 139-153. IOP Publishing Ltd., ISSN 1751-8113,
DOI: 10.1088/1751-8113/40/1/008,
[Article]

Ranade, Kedar S. ; Mazhar, Ali (2007):
The Jamiolkowski Isomorphism and a Simplified Proof for the Correspondence between Vectors Having Schmidt Number k and k-Positive Maps.
In: Open Systems and Information Dynamics, 14, pp. 371-378. [Article]

Nikolopoulos, Georgios M. ; Ranade, Kedar S. ; Alber, Gernot (2006):
Error tolerance of two-basis quantum-key-distribution protocols using qudits and two-way classical communication.
In: Physical Review A, 73, [Article]

This list was generated on Tue Oct 19 05:40:07 2021 CEST.